# SDR AALA202304136357

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A320*
- Aircraft serial: 6443
- Aircraft time: 25,268 hours, 10,169 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LOWER LATCH DOES NOT OPEN WITH DOOR HANDLE. MAINTENANCE REPLACED LOWER STRIKER PER AMM 52-51-12 (AALA202304131865) AND REPLACED LATCH ASSEMBLY PER AMM 52-51-21 (AALA202304136357). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
